Translator Disclaimer
June 2018 On the complex Łojasiewicz inequality with parameter
Maciej P. Denkowski
Kodai Math. J. 41(2): 359-374 (June 2018). DOI: 10.2996/kmj/1530496847

Abstract

We prove a continuity property in the sense of currents of a continuous family of holomorphic functions which allows us to obtain a Łojasiewicz inequality with an effective exponent independent of the parameter.

Citation

Download Citation

Maciej P. Denkowski. "On the complex Łojasiewicz inequality with parameter." Kodai Math. J. 41 (2) 359 - 374, June 2018. https://doi.org/10.2996/kmj/1530496847

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06871608
MathSciNet: MR3824856
Digital Object Identifier: 10.2996/kmj/1530496847

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top